# SDR 2008UALA01338

- Difficulty date: March 10, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 61,939 hours, 18,047 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ONE RIGHT SLIDE LIGHT WILL NOT ILLUMINATE AND UNABLE TO DISARM DOOR. FOUND DOOR SLIDE HARDWARE OUT OF ADJUSTMENT.  ADJUSTED DOOR SLIDE HARDWARE, OPS CHECKED OK.
